Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1966, Volume 34, Issue 2

Decision and Horizon Rules for Stochastic Planning Problems: A Linear Example<307:DAHRFS>2.0.CO;2-4
p. 307-330

Abraham Charnes, Jacques Dreze, Merton Miller

Analytic decision rules and horizon rules are developed for the warehousing problem. A stochastic warehousing problem is defined and solved, first by backwards induction, then by means of a forward working algorithm. The influence of holding costs and discount rates on forecasting horizons is illustrated.

Log In To View Full Content